# SDR FDEA200906222209

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 720, LBL- 62, HAS AREA OF CORRODED FUSE, MAIN FRAME BS- 720 FLOORBEAM MINOR CORROSION BLEND REPAIR, COMPLIED WITH EA F-5310-123996, LBL- 62.  CATEGORY "A", MAJOR REPAIR.
